CSpace
Solving polynomial systems with noise over F-2: Revisited
Huang, Zhenyu1,2; Lin, Dongdai1
2017-05-09
Source PublicationTHEORETICAL COMPUTER SCIENCE
ISSN0304-3975
Volume676Pages:52-68
AbstractSolving polynomial systems with noise over F-2 is a fundamental problem in computer science, especially in cryptanalysis. ISBS is a new method for solving this problem based on the idea of incrementally solving the noisy polynomial systems and backtracking all the possible noises, and it has better performance than other methods in solving some problems generated from cryptanalysis. In this paper, some further researches on ISBS are presented. The structure and size of the search tree of ISBS are theoretically analyzed. Then two major improvements, artificial noise-bound strategy and s-direction approach, are proposed. Based on these improvements, a modified ISBS algorithm is implemented, and the experiments of solving the Cold Boot key recovery problems of the block cipher Serpent with symmetric noise, show that this modified algorithm is more efficient than the original one. (C) 2017 Elsevier B.V. All rights reserved.
KeywordBoolean polynomial system with noise Max-PoSSo ISBS method Cold Boot attack Serpent
DOI10.1016/j.tcs.2017.03.005
Language英语
Funding ProjectNational Key Basic Research Program of China[2013CB834203] ; National Key Research and Development Plan of China[2016YFB0200504] ; National Natural Science Foundation of China[61502485]
WOS Research AreaComputer Science
WOS SubjectComputer Science, Theory & Methods
WOS IDWOS:000401399800005
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/25376
Collection中国科学院数学与系统科学研究院
Corresponding AuthorHuang, Zhenyu
Affiliation1.Chinese Acad Sci, Inst Informat Engn, SKLOIS, Beijing 100093, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, KLMM, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Huang, Zhenyu,Lin, Dongdai. Solving polynomial systems with noise over F-2: Revisited[J]. THEORETICAL COMPUTER SCIENCE,2017,676:52-68.
APA Huang, Zhenyu,&Lin, Dongdai.(2017).Solving polynomial systems with noise over F-2: Revisited.THEORETICAL COMPUTER SCIENCE,676,52-68.
MLA Huang, Zhenyu,et al."Solving polynomial systems with noise over F-2: Revisited".THEORETICAL COMPUTER SCIENCE 676(2017):52-68.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, Zhenyu]'s Articles
[Lin, Dongdai]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, Zhenyu]'s Articles
[Lin, Dongdai]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, Zhenyu]'s Articles
[Lin, Dongdai]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.